# SDR SIMA20121121006

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 19,503 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 23 OMEGA BEAM CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE RIGHT HAT BEAM IAW EO-EM-53MR-2036.  THE AIRCRAFT WAS RETURNED TO SERVICE.
